# SDR CALA2014041490809

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 42,237 hours, 17,449 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STRINGERS HAVE CORROSION ON UPPER & LOWER SURFACES OF CROWN AT FRAME 26 - FRAME 27 & STRINGER 39L - STRINGER 42L.  BLENDED CORROSION ON STRINGER & FOUND THE BLENDED AREAS TO BE OUT OF LIMITS SRM 53-21-13 FIG 101.  FABRICATED NEW STRINGERS 39L - 42L & INSTALLED IAW SRM 53-00-13 PG 211-218 FIG 201 SH 2.
